# SDR MWEA99130

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114033
- Condition: Cracked
- Location: Bs 87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK THROUGH FASTENER ON NOSE SKIN AT FS 87 LEFT SIDE. MTC TRIMMED OUT CRACK, FABRICATED AND INSTALLED DOUBLER.
